MAUDE Adverse Event Report: TIDI PRODUCTS LLC C-ARM EQUIPMENT COVERS CLEAR POLYETHYLENE; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS LLC C-ARM EQUIPMENT COVERS CLEAR POLYETHYLENE; DRAPE, SURGICAL, EXEMPT
Model Number 20767
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a distributor in japan: while they were operating, they opened a package and tried to put the product on the c-arm, something dropped.It was a part similar to one of the product parts.They initially thought it was the part came off the product they removed from the package and checked the product immediately.However, they found that nothing was missing from the product.The product was in perfect condition.They think an extra part got into the package with the product.
 
Additional Manufacturer Narrative
H3: the complaint product will not be returned.Therefore, this report is based solely on customer provided information.Historical complaint data review identified 2 other similar complaints for debris/dirt/ foreign material anywhere on product or packaging for this product family in the last 2 years.Based on sales data, this failure mode has a complaint rate of 0.003% during this time.The manufacturing process was reviewed and identified the most probable root cause to be related to human error during manufacturing or line clearance issue.Retraining was performed with the operators to prevent recurrence.This failure mode has a very low complaint rate, therefore no further corrective or preventative actions are necessary at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file: 2024-00702 h3 other text : product not returned.

Brand Name
C-ARM EQUIPMENT COVERS CLEAR POLYETHYLENE
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19796647
Report Number2182318-2024-00088
Device Sequence Number19867023
Product Code PUI
UDI-Device Identifier01618125152208
UDI-Public01618125152208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20767
Device Catalogue Number20767
Device Lot Number036854
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown